Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Kozhevnikov Pavel Aleksandrovich
(recent publications)
| by years | scientific publications | by types |



   2013
1. P. A. Kozhevnikov, On complexity of envelopes of piecewise linear functions, unions and intersections of polygons, 2013 , arXiv: 1301.4352
2. I. Bogdanov, F. Ivlev, P. A. Kozhevnikov, “On circles touching the incircle”, Journal of Classical Geometry, 2 (2013), 43–52  mathnet

   2012
3. P. A. Kozhevnikov, “On non-finitely based varieties of groups of large prime exponent”, Comm. Algebra, 7 (2012), 2628–2644  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 3)

   2010
4. P. A. Kozhevnikov, “O mnogoobraziyakh grupp bolshogo nechetnogo perioda”, Chast VII. Upravlenie i prikladnaya matematika, Trudy 53-i nauchnoi konferentsii MFTI “Sovremennye problemy fundamentalnykh i prikladnykh nauk”, v. 1, MFTI, M., 2010, 23


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019